Normal + Accutane

Narrow 20 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Does Everyone Experience an Initial Breakout when on Accutane?

My Consultant Dermatologist has prescribed me isotretinoin, however after watching youtube diary's of users of this drug, I have my doubts. I... READ MORE

Side Effects of Accutane. Normal?

I used accutane for around half a year,20mg each day.My skin started to clear up and but then i noticed some side effects like irritated skin,hair... READ MORE

Taking Isotretinoin for 2 month 20mg/day! but when I Take Bath or Brush my Hair I See Hair Loss?

My age is 20 and gender male..and iam taking 20mg/day..i see hair loss whenever i take bath or brush my hair i see hair loss more then ever before..... READ MORE

On Accutane, Not Experiencing Breakouts, But Quite Red and Blotchy? (photo)

Hello! I am currently undergoing month 4 of a 5 month treatment of Accutane and am taking 60 mg a day. Although I do not have any legitimate breakouts... READ MORE

If We Stop Accutane (Isotretion) Dosage, is It Possible Again We Get Good Hair Growth? Can Accutane Provide Pemanent Hair Loss?

Sir, i have taken 3 months course of acne with my doctor now i have a problem of hair thining and and hair loss. please sir tell me can i will get my... READ MORE

Day 151 on Accutane and Getting Bumps On Skin, Is This Normal This Far In?

Ok so i got 79 days left on accutane (almost three months) and i've been getting these really tiny bumps for a few weeks(they're pink and... READ MORE

Acne is So Much Worse Day 17 on Accutane?

I know that before u get better u will get worse using accutane. Well I'm using 30mg/day I'm in the first mouth day 17 ,but my acne is so ,so much... READ MORE

I`m 40 Years Old and Will Be Starting to Take Accutane. I Was Prescribed to Take 30mg a Day for 8 Months. Is That Too Long?

I`m 40 Years Old and Will Be Starting to Take Accutane. I Was Prescribed to Take 30mg a Day for 8 Months. Is That Too Long? READ MORE

Will I Benifit of Accutane After Taking It for the Second Course?

Actually,i had a bad acne since i was 15 and when i turned 19 i had accutane for the first time and it worked amazingly like never expected... READ MORE

Headaches, Heel Pain, Blurry Vision; Should I Stop Taking Accutane?

I have been taking accutane for almost 2 months now. First 2 weeks i experienced a mild headche but it went away with Tylenol, then i was good until i... READ MORE

Is It Normal That Accutane Worked for my Back but my Face Got Worse?

I am in my 5th month in accutane , and my back got really clear , but my face has gotten worse , i had mild acne on my face , but what i feel that my... READ MORE

Initial Breakout on Second regimen of Accutane? (Please Answer, please!)

Hello, I just started my second course of Accutane with 40 mg/day. My previous dose was much higher, started with 80 mg/day and went up to 170 mg/day.... READ MORE

i am on accutane and have swollen lymph nodes, one near my ear, and one under each jaw. Is it normal?

Should i be worried, should i stop accutane, my throat feels sore, maybe my lymph nodes are swelling cuz of tonsils, i didnt eat medicines i dont... READ MORE

On Accutane after a serieos reaction on cheeks due to dexona. Will Accutane help? (photo)

Iam suffered from serieos reaction due to dexona,on my cheeks and after nothing happened on having 1 month course of normal antibiotics and topical... READ MORE

Accutane cleared my face initially but active pimples have returned, is this normal?

Three weeks after beginning my course, Accutane had removed all active pimples from my face but now 2 months into the course I have quite a few new... READ MORE

Hair Loss Due to Accutane, What Can I Do? Is It Permanent?

I took accutane(40mg) for 6 months and finished my course a month ago,I didnt have much side effects except minor skin dryness and nose bleed but I... READ MORE

Tight Chest Feeling on Accutane After 11 Days (Began Around Day 8)?

Hi I am on 20mgs/day and have been taking accutane for 10days. The last few nights I have felt chest pains, or tightness of some sort (mostly... READ MORE

I've Been Off Accutane for Over a Year and Still Burn Easily, is This Normal?

I was on accutane for 2 years. I have been off it for a year and a half now. however i now burn very easily very badly. Is it possible i still have to... READ MORE

Side Effects From Accutane Two Months After Starting?

Hi/ i have had bad acne since i was 13 and now im 19 and been put on accutane april 12 2011 and at first when i took accutane i had headech and eyes... READ MORE

No matching results